# SDR ASAA11510848

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 3,433 hours, 1,031 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT FD AMBER FLAG DISPLAYS.  FOUND FCC A DC C/B OUT.  INSPECTED & RESET C/B REF MM 20 60 01 FCC A OPS CK OK REF MM 22 11 33.
